MAUDE Adverse Event Report: 3M HEALTH CARE MEDICAL SOLUTIONS DIVISION 3M¿ ELECTROSURGICAL PATIENT PLATES 8180F, UNCORDED, SPLIT GROUNDING PAD

3M HEALTH CARE MEDICAL SOLUTIONS DIVISION 3M¿ ELECTROSURGICAL PATIENT PLATES 8180F, UNCORDED, SPLIT GROUNDING PAD
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A 41-year-old female allegedly experienced multiple burns on the right chest with the use of 3m¿ electrosurgical patient plates, non-corded, split grounding pad, 8180f, lot 2024-03 dd.The size of the burns was not identified.An outpatient clinician was consulted and performed a dressing change with no indication what type of treatment was provided.Medical history includes long term hormone treatment resulting in thin skin.The burns are reported to be healing.
 
Additional Manufacturer Narrative
Device is not available for evaluation.Without a sample available, it is not possible to evaluate the sample for any defects or perform any tests to determine if the plate met specification.3m¿ cannot determine the exact root cause of the alleged injury or whether a patient plate was the root cause.To reduce the risk of burns, all instructions should be followed as per the instructions for use (ifu).The instructions for use states, to reduce the risk of burns the site must be clean, dry and free of hair at application site.The ifu also states to avoid placement over surgical prep solutions containing iodine.3m¿ will continue to monitor.

Brand Name
3M¿ ELECTROSURGICAL PATIENT PLATES 8180F, UNCORDED, SPLIT GROUNDING PAD
Common Device Name
GROUNDING PAD
Manufacturer (Section D)
3M HEALTH CARE MEDICAL SOLUTIONS DIVISION
3m center, building 275-5w-06
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M HEALTH CARE MEDICAL SOLUTIONS DIVISION
3m center, building 275-5w-06
2510 conway ave
st. paul MN 55144
Manufacturer Contact
dianne gibbs
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6517379117
MDR Report Key15523507
Report Number2110898-2022-00091
Device Sequence Number14121847
Product Code GEI
UDI-Device Identifier50707387563504
UDI-Public50707387563504
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K833364
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2024
Device Model NumberN/A
Device Catalogue Number8180F
Device Lot Number2024-03 DD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2022
Initial Report FDA Received Date10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HORMONE TREATMENTS (TYPE UNKNOWN)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale